# SDR FDEA201109224033

- Difficulty date: September 22, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 57,402 hours, 18,928 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Box
- Part number: 140N266611
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR MECHANISM TORQUE BOX CRACKED.  TORQUE BOX REMOVED AND REPLACED IAW AMM 52-11-13   REV. 101. REPAIR IS CLASSIFIED AS MINOR.
